# SDR AALA20170126011

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 53,920 hours, 18,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22327
- Condition: Inoperative
- Location: Emergency Light
- Part time: 12,144 hours, 4,156 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIDE LIGHTS AT L1 AND R1 DOORS AND SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 3 THROUGH 6 ARE INOPERATIVE.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED CONTROL MODULE AND BATTERY PACK IAW AMM 33-51-07.   GOOD OPERATIONAL CHECK .
